# SDR SWAA2019121839797

- Difficulty date: November 27, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8110
- Condition: Cracked
- Location: Bs 259-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA INNER CHORD CRACKED BETWEEN BS. 259.5 TO BS. 360, STR. 17L.    / R&R INNER CHORD IAW SRM AND DWG.
